Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have moderate pain in shoulder after swimming. On celebrex, gupisone, prednisolone. Suggest?


I have a moderate pain in my shoulder, think it is AS. It was after intense swimming which i had done after over 10 years. the doctor had prescibed Gupisone ( Prednisolone 5 mg) and Celebrex 200 mg. I need advise if this is okay to take, I was told the prednisolone has severe side effects.
the pain is usually more in the mornings. Need advice on taking the drugs and if iceing will help with moderate swimming.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hello, you might have propably strained your shoulder girdle musculature as a result of unaccustomed sternuos activity (swimming after many years). Simple rest to the shoulder joint will solve the issue. Analgesics will help along with ice compressions. I personally feel that a short course of steroid is not a matter of concern with respect to the side effects. If you wont get any response even after 3 weeks, then MRI scan might be necessary for you to make out any soft tissue injury around your shoulder joint. Hope its clear now. Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor